# SDR DALA2017083006439

- Difficulty date: August 29, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 43,298 hours, 29,692 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SHEAR CLIP (3 E/A) STA Y=1022 BTW LONGS 16-17L, 14-13L, ALSO 14-13R AT PAX CABIN. SHEAR CLIP (3 E/A) STA Y=1022 BTW LONGS 16-17L, 14-13L, ALSO 14-13R AT PAX CABIN WERE REPLACED PER SRM 51-20-09, 51-41-02-0G, AND 51-41-05-0G.
